# SDR MASA20220120057

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: CC670140028
- Condition: Dented
- Location: Fls 15.00-Fls 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE INBOARD FLAP LOWER SKIN OF THE RH WING WAS FOUND TO HAVE (10) DENTS BETWEEN FLS 
15.00 AND FLS 36.00. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM). 57-52-01, ITEM 28A, B (REV. 38 DATED JULY 9TH, 2021 ). "
